Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Cubature method to solve BSDEs: Error expansion and complexity control

Authors: Jean-Francois Chassagneux and Camilo A. Garcia Trillos
Journal: Math. Comp. 89 (2020), 1895-1932
MSC (2010): Primary 60H35, 65C30
Published electronically: March 10, 2020
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain an explicit error expansion for the solution of Backward Stochastic Differential Equations (BSDEs) using the cubature on Wiener spaces method. The result is proved under a mild strengthening of the assumptions needed for the application of the cubature method. The explicit expansion can then be used to construct implementable higher order approximations via Richardson-Romberg extrapolation. To allow for an effective efficiency improvement of the interpolated algorithm, we introduce an additional projection on finite grids through interpolation operators. We study the resulting complexity reduction in the case of the linear interpolation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 60H35, 65C30

Retrieve articles in all journals with MSC (2010): 60H35, 65C30

Additional Information

Jean-Francois Chassagneux
Affiliation: Laboratoire de Probabilités, Statistique et Modélisation, Université Paris Diderot, 5 Rue Thomas Mann, 75013 Paris, France

Camilo A. Garcia Trillos
Affiliation: Department of Mathematics, University College London, Gower Street, Bloomsbury, London WC1E 6BT, United Kingdom

Received by editor(s): February 3, 2017
Received by editor(s) in revised form: January 18, 2019
Published electronically: March 10, 2020
Additional Notes: The second author’s research was supported in part by OpenGamma Ltd.
Article copyright: © Copyright 2020 American Mathematical Society